Questions about unusual bleeding on BC pill

posted 2 years ago in Wellness
Post # 2
Member
7850 posts
Bumble Beekeeper

Sounds like breakthrough bleeding. I had this happen to me after I’d been on the same type of pill for awhile (it was also one wehre you take it for 3 weeks and then have a week of placebo pills). I randomly just started spotting betweeen periods, at first right before my period and then gradually earlier and earlier in the cycle until I was honestly bleeding more often than not. My doctor switched me to a pill with a higher dose (of estrogen?) and that solved it. If this continues much longer I’d look into changing your pill.

Post # 3
Member
484 posts
Helper bee

I agree with the PP. Breakthrough bleeding. I can’t explain why it happens but it does. Annoying, I know. I had it a lot before when I was on the pill but actually have less now that I’ve switched to an IUD. 

Post # 4
Member
1013 posts
Bumble bee

Weird that you didn’t get your period that one month. I wonder if somehow the sugar pills were actually active? Don’t know how that could happen though. 

But is assume from that missed period this would be break through bleeding. 

Post # 8
Member
484 posts
Helper bee

anothernewbee16 :  I have before- the pill can make your body go all bonkers. Maybe you just have nothing to shed at this point, if that makes sense?

I was on Necon which is a high dose estrogen pill and I didn’t have any more side effects than any other pill. They all made my sex drive go down into the toilet. No Bueno!

Post # 9
Member
7850 posts
Bumble Beekeeper

anothernewbee16 :  I don’t really remember if the higher estrogen pill had different side effects than the lower dose pill – it was many years ago that I switched. But the pill in general sent my sex drive into the toilet, no doubt about that. 

Post # 10
Member
2491 posts
Buzzing bee
  • Wedding: May 2017

Exactly this happened to me after being on it for more than 3 years.  I had some random off and on bleeding that varied between light spotting to full blown blood for over 2 weeks. Then missed a period,  then got a period twice in one month.  I was in Lo Loestrin Fe. I took a pregnancy too the month I missed and it was negative. I went to the dr and she didn’t find anything wrong and of course the pregnancy test was negative.  She did say it’s not uncommon for your body to be well adjusted and then go haywire all of a sudden with the one I was taking because it’s a lower dose.  I ended up stopping BC after that because I couldn’t stand the off and on bleeding. 

Leave a comment


Find Amazing Vendors